An elementary school teacher who suffered sudden death after the first dose of Pfizer vaccine has died.



Today (8th), the medical community reported that on the 3rd, in the intensive care unit of a university hospital in Gwangju, a 24-year-old A, an elementary school teacher, died.



According to the bereaved family of Mr. A, he received the first dose of Pfizer vaccine at a local hospital in Suncheon on July 28.

A was suffering from underlying diseases such as 'primary Raynaud's' and 'Kimura disease'.



Primary Raynaud's refers to a disease that causes blood circulation disorders by constricting blood vessels in the lower extremities, such as the hands and feet.

Kimura's disease is a chronic inflammatory disease of the cheeks, ears, or lymph glands in young men.



Despite the underlying disease, Mr. A was in good health, such as not drinking or smoking, and exercising, and had no problems with his daily life.

It is also known that the doctor who was in charge of the disease said, "It is okay to get (vaccine)".




However, A complained of indigestion a week after vaccination, and was eventually admitted to a nearby general hospital. He went to the university hospital at the doctor's diagnosis, "Your liver is too swollen, and this is a side effect of the vaccine. Go to the university hospital quickly."



However, the next day, Mr. A went to the general hospital he went to for the first time with severe abdominal pain, and the doctor said, "Why did you come back? A was able to receive treatment at the university hospital only after the doctor called the emergency room of the university hospital directly, but his small intestine had already rotted and he had to undergo surgery to remove half of the whole.



After being transferred to the general ward, Mr. A, who wanted to improve his condition, lost consciousness after a lot of bleeding last week, and it is said that he died around 10 pm on the 3rd.




The story of Mr. A was previously posted on the bulletin board of the Blue House website on August 28th, saying, 'A 24-year-old elementary school teacher is struggling with death after the first Pfizer vaccination. It became known through an article titled 'Please help my oppa.'



The petitioner, who introduced herself as Mr. A's sister, said, "When I first visited the university hospital, if I had properly checked and dealt with the side effects (vaccine), the time would have been delayed and the small intestine would not have rotted. I have been consistently doing this with an attitude that I do not want to admit because of this long, underlying disease.”



The petitioner continued, "Don't overlook that you have a long period of symptom onset or that you have an underlying disease, and ask the government to conduct a proper investigation to reveal the causal relationship."



This is a 'news pick'.



(Photo = Captured from the bulletin board of the Blue House National Petition)

Keywords: